# SDR ASAA12511515

- Difficulty date: May 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 22,374 hours, 6,639 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 3402523070
- Condition: Mismanufactured
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COATING MISSING FROM ALL 24 FAN BLADE SHIMS ON THE NR 1 ENGINE. ACFT GROUNDED.  R & R ALL FAN BLADE SHIMS ON NR 1 ENGINE, REF MM 72-21-02.
